# SDR USAA020374

- Difficulty date: September 25, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Part number: 65C258873
- Condition: Corroded
- Location: Rudder
- Part time: 49,067 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED, BALANCE ASSEMBLY END FRAME ON RUDDER.  CORRODED LEVEL 2.  REPLACED DEFECTIVE PART WITH IDENTICAL PART PER OM-26 AND JPC J3-65-27500-005.  (M)
